Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 31, NWS Denver/Boulder, CO

June 12, 2023Lincoln County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 12, 2023, 3:46 PM MDT for Lincoln County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2023, 3:46 PM MDT (21:46 UTC)
Expired
Jun 12, 2023, 6:45 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 115 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.8 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2023-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2023-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

213 
WGUS55 KBOU 122146
FFWBOU
COC073-130045-
/O.NEW.KBOU.FF.W.0031.230612T2146Z-230613T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
346 PM MDT Mon Jun 12 2023

The National Weather Service in Denver has issued a

* Flash Flood Warning for...
  Northeastern Lincoln County in east central Colorado...

* Until 645 PM MDT.

* At 346 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2 inches of 
  rain have fallen. Additional rainfall amounts up to 0.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, gulches,
           roads, and poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Hugo and Arriba.

This includes the following streams and drainages...
  South Fork Republican River, Sevenmile Creek, Coon Creek, Big 
  Sandy Creek, Dugout Creek and Hell Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from this storm will cause flash flooding of small 
creeks and streams, country roads, farmland along creeks, and other 
low lying areas.

&&

LAT...LON 3933 10346 3944 10332 3938 10316 3938 10315
      3924 10316 3922 10315 3914 10316 3913 10316
      3910 10316 3911 10352 3911 10353 3913 10352

FLASH FLOOD...RADAR INDICATED

$$

RPK
2 follow-up statements
328 
WGUS75 KBOU 122304
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
504 PM MDT Mon Jun 12 2023

COC073-130045-
/O.CON.KBOU.FF.W.0031.000000T0000Z-230613T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln CO-
504 PM MDT Mon Jun 12 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT THIS 
EVENING FOR NORTHEASTERN LINCOLN COUNTY...

At 504 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 3 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, gulches,
         roads, and poor drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Hugo and Arriba.

This includes the following streams and drainages...
  Coon Creek, Hell Creek, South Fork Republican River, Big Sandy 
  Creek, Sevenmile Creek and Dugout Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from this storm will cause flash flooding of small 
creeks and streams, country roads, farmland along creeks, and other 
low lying areas.

&&

LAT...LON 3933 10346 3944 10332 3938 10316 3938 10315
      3924 10316 3922 10315 3914 10316 3913 10316
      3910 10316 3911 10352 3911 10353 3913 10352

FLASH FLOOD...RADAR INDICATED

$$

RPK
653 
WGUS75 KBOU 130039
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
639 PM MDT Mon Jun 12 2023

COC073-130049-
/O.EXP.KBOU.FF.W.0031.000000T0000Z-230613T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln CO-
639 PM MDT Mon Jun 12 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 645 PM MDT THIS EVENING FOR 
NORTHEASTERN LINCOLN COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 AM MDT for portions of 
central, east central, north central, and northeast Colorado.

LAT...LON 3933 10346 3944 10332 3938 10316 3938 10315
      3924 10316 3922 10315 3914 10316 3913 10316
      3910 10316 3911 10352 3911 10353 3913 10352

$$

Danielson

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 2:43 PM MDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 12, 2:43 PM MDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
243 PM MDT Mon Jun 12 2023

.SHORT TERM...(This evening through Tuesday)
Issued at 240 PM MDT Mon Jun 12 2023

Heavy rain potential should shift eastward the rest of the
afternoon and evening, as most of the I-25 corridor is pretty
thoroughly washed over at this point, with not a whole lot of
instability left to work with. The main core of rain now stretches
from Pueblo/Colorado Springs northeastward into southern
Washington county... and thus the main area of concern will be the
eastern plains, especially areas that saw significant rainfall
yesterday.

Rain should gradually decrease tonight as the upper low
redevelops in far northeast Colorado by Tuesday morning. There's a
chance we'll see some areas of drizzle/fog tomorrow morning, but
haven't included in that in the grids for now. Lows should fall
into the 50s across the plains tonight.

As the upper low spins over the far northeastern corner of the
state tomorrow, we'll see yet another round of showers and
thunderstorms across the region. Weak/shallow instability (with
surface temperatures in the low/mid 60s) should limit the overall
convective potential, at least compared to the past couple of
days. However, PWAT values near 0.7-0.9 inches along with
relatively slow storm motions will still cause some concern across
the burn areas and over the lower elevations for locations that
have seen significant rainfall over the past few days.

.LONG TERM...(Tuesday night through Monday)
Issued at 240 PM MDT Mon Jun 12 2023

The extended period features a downward trend in moisture across
the region by the weekend, decreasing shower/storm coverage.
During the week, expect showers/storms with higher chances
confined to the high country. Flash flooding remains a concern
for the period, especially in the more sensitive burn areas and
locations that have received plenty of rainfall previously.

Wednesday marks the first hint of the set up of a new blocking
pattern aloft. A ridge wedges over a portion of Colorado between a
low over the NW CONUS and a low in SE Colorado. Above normal
moisture mainly stays over the high country rather than the plains.
With MLCAPE 600-1000 J/kg, afternoon showers and thunderstorms will
be supported with the higher chances over the high country/Palmer
Divide. Model soundings show a drier airmass over the urban corridor
and plains, but can still expect scattered chances through the early
evening hours. Flash flooding remains a threat, mainly for the burn
areas, but lower of a threat than previous days. Temperatures aloft
will be several degrees warmer allowing temperatures to rebound back
into the mid to upper 70s across the plains/urban corridor.

Ensembles show the blocking ridge slide slightly eastward Thursday
as a trough moves across the central US-Canadian border. As this
trough moves through, ensembles show general agreement with
increasing flow aloft along with at least weak synoptic ascent.
There is also a weak signal for the plume of above normal moisture
to shift with the moving trough bringing more moisture to the
plains. This will support showers and thunders, perhaps higher in
coverage than Wednesday and increased chances for the urban corridor
and plains. A few strong to severe storms are possible. Friday will
be similar with chances for scattered showers and thunderstorms in
the afternoon/early evening.

Into the weekend, WPC cluster analysis shows a general consensus
among model guidance in flow aloft becoming more zonal as a ridge
attempts to build in from the south. This will support a downward
trend in moisture. Still can't rule out a terrain-induced afternoon
showers and thunderstorms over the high country; however, they will
be lower in coverage. A warming trend in temperatures will also
accompany the pattern change with highs in the low to mid 80s for
the plains.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1117 AM MDT Mon Jun 12 2023

Initial round of TSRA moving through the terminals now, with
mainly just heavy rain/briefly reduced visibility. Difficult
forecast beyond this initial round of storms as guidance is highly
uncertain with regards to any redevelopment later this afternoon.
Current expectation is for a few more rounds of SHRA/weak TS
through the early evening, though it wouldn't be surprising if we
stay mostly dry after 20z or so.

There is some potential for FG/low stratus late tonight or early
Tuesday AM but not enough confidence to include at this time. More
afternoon SHRA likely tomorrow afternoon for a brief window of
time, with additional heavy rain possible.

&&

.HYDROLOGY...
Issued at 240 PM MDT Mon Jun 12 2023

Flash flood concerns continue across the lower elevations through
the late evening given training storms and heavy precipitation
rates observed early this afternoon. Flash Flood Watch will remain
in effect, with the highest potential for additional flash
flooding across Lincoln county.

Additional rainfall on Tuesday should be a bit lighter, with less
instability to work with in the area. There could still be some
concerns across the lower elevations, mainly in locations that
have seen significant rain the past couple of days that will be
more sensitive to even light rainfall amounts. The main area
of concern will be the Cameron Peak/East Troublesome burn areas,
where a quick half inch to inch of rain will be possible.

Threat for flash flooding continues for at least the first portion
of the extended period. Higher moisture stays more confined to the
high country Wednesday with chances for afternoon showers and
thunderstorms. Storm motions will remain on the slower side to
support at least a limited threat for flash flooding over the burn
areas. There is an uptick in moisture Thursday and Friday;
however, storms will likely be moving quicker. Still expect at
least a limited threat over the burn areas. If winds aloft end up
lighter, this may warrant an elevated threat. Moisture trends
lower for the weekened which will decrease the threat for flash
flooding.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for COZ035-036-038>049.

&&

SHORT TERM...Hiris
LONG TERM...Mensch
AVIATION...Hiris
HYDROLOGY...Hiris/Mensch
Hazardous weather outlook, Jun 12, 10:47 AM MDT, 4 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1047 AM MDT Mon Jun 12 2023

COZ030>051-131700-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1047 AM MDT Mon Jun 12 2023

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Widespread showers and thunderstorms are forecast today. Expect a
few strong to marginally severe storms across the plains with
large hail along with very heavy rain.

The flash flood potential will continue today and this evening
over the foothills and plains, but especially across the burn
scars, portions of Larimer and Weld counties, and the Palmer
Divide. Rainfall rates up to 1 inch in 30 minutes or less is
possible with the stronger storms. The storms will gradually
weaken and diminish later tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Flooding remains the biggest threat this week. Scattered
thunderstorms and showers are possible Tuesday afternoon into late
Tuesday evening across the region. Another round of showers and
storms will occur Wednesday and Thursday afternoon. Thunderstorm
coverage decreases Friday into the weekend for the urban corridor
plains. A warmer period begins this weekend for all areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today and this evening with
reports of hail, heavy rain, and flooding appreciated.

In the hours before

Special weather statement, Jun 12, 2:08 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Denver CO
208 PM MDT Mon Jun 12 2023

COZ041-046-047-122045-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-
Southeast Elbert County Below 6000 Feet/South Lincoln County CO-
208 PM MDT Mon Jun 12 2023

...Strong thunderstorms will impact portions of eastern Elbert and
north central Lincoln Counties through 245 PM MDT...

At 208 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout tornado along a line extending from
8 miles south of Last Chance to 9 miles north of Kutch, or along a
line extending from 35 miles northwest of Flagler to 17 miles
southwest of Limon. Movement was northeast at 20 mph.

HAZARD...Landspouts possible and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Landspout tornadoes can damage mobile homes, roofs,
         vehicles, and trees. Outdoor objects may be tossed about.

Locations impacted include...
Limon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If a tornado is spotted seek shelter inside a sturdy building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.

&&

LAT...LON 3900 10402 3957 10374 3957 10369 3948 10343
      3892 10376
TIME...MOT...LOC 2008Z 215DEG 17KT 3962 10359 3905 10386

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

RPK
Special weather statement, Jun 12, 2:53 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Denver CO
253 PM MDT Mon Jun 12 2023

COZ041-047-122130-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
Southeast Elbert County Below 6000 Feet/South Lincoln County CO-
253 PM MDT Mon Jun 12 2023

...Strong thunderstorms will impact portions of southeastern Elbert
and southwestern Lincoln Counties through 330 PM MDT...

At 252 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout tornado along a line extending from
8 miles east of Matheson to 17 miles southwest of Forder, or along a
line extending from 11 miles southwest of Limon to 37 miles northwest
of North La Junta. Movement was east at 45 mph.

HAZARD...Landspouts possible, wind gusts of 50 to 55 mph, and half
         inch hail.

SOURCE...Radar indicated.

IMPACT...Landspout tornadoes can damage mobile homes, roofs,
         vehicles, and trees. Outdoor objects may be tossed about.
         Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kutch, Karval, Wild Horse Point, Forder and Punkin Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If a tornado is spotted seek shelter inside a sturdy building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.

&&

LAT...LON 3852 10401 3913 10398 3912 10389 3910 10389
      3911 10363 3909 10342 3852 10349
TIME...MOT...LOC 2052Z 280DEG 39KT 3914 10383 3847 10388

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

RPK
Special weather statement, Jun 12, 2:55 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Denver CO
255 PM MDT Mon Jun 12 2023

COZ046-122130-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-
255 PM MDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of northeastern Lincoln
County through 330 PM MDT...

At 255 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout tornado near Arriba, or 14 miles
west of Flagler, moving northeast at 30 mph.

HAZARD...Landspouts possible, wind gusts up to 50 mph, and penny
         size hail.

SOURCE...Radar indicated.

IMPACT...Landspout tornadoes can damage mobile homes, roofs,
         vehicles, and trees. Outdoor objects may be tossed about.
         Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Arriba and Genoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If a tornado is spotted seek shelter inside a sturdy building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.

&&

LAT...LON 3916 10355 3946 10342 3945 10315 3916 10315
      3913 10317
TIME...MOT...LOC 2055Z 223DEG 24KT 3930 10334

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RPK
Special weather statement, Jun 12, 3:19 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Denver CO
319 PM MDT Mon Jun 12 2023

COZ047-122145-
Southeast Elbert County Below 6000 Feet/South Lincoln County CO-
319 PM MDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of southeastern Lincoln
County through 345 PM MDT...

At 319 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout tornado 7 miles northwest of
Haswell, or 41 miles northeast of North La Junta, moving northeast at
35 mph.

HAZARD...Landspouts possible, wind gusts up to 50 mph, and nickel
         size hail.

SOURCE...Radar indicated.

IMPACT...Landspout tornadoes can damage mobile homes, roofs,
         vehicles, and trees. Outdoor objects may be tossed about.
         Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of southeastern
Lincoln County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If a tornado is spotted seek shelter inside a sturdy building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.

&&

LAT...LON 3859 10339 3873 10317 3853 10317 3852 10332
TIME...MOT...LOC 2119Z 220DEG 33KT 3854 10324

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

RPK
Special weather statement, Jun 12, 3:23 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Denver CO
323 PM MDT Mon Jun 12 2023

COZ046-047-122200-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-
Southeast Elbert County Below 6000 Feet/South Lincoln County CO-
323 PM MDT Mon Jun 12 2023

...Strong thunderstorms will impact portions of southeastern Lincoln
County through 400 PM MDT...

At 322 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout tornado along a line extending from
11 miles south of Arriba to 6 miles southwest of Wild Horse Point, or
along a line extending from 15 miles southwest of Flagler to 34 miles
north of North La Junta. Movement was east at 35 mph.

HAZARD...Landspouts possible, wind gusts of 50 to 55 mph, and half
         inch hail.

SOURCE...Radar indicated.

IMPACT...Landspout tornadoes can damage mobile homes, roofs,
         vehicles, and trees. Outdoor objects may be tossed about.
         Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Boyero, Karval and Wild Horse Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If a tornado is spotted seek shelter inside a sturdy building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.

&&

LAT...LON 3852 10378 3916 10337 3914 10316 3853 10317
TIME...MOT...LOC 2122Z 277DEG 30KT 3912 10325 3850 10359

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

RPK
Special weather statement, Jun 12, 3:45 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Denver CO
345 PM MDT Mon Jun 12 2023

COZ042-043-122200-
Central and South Weld County CO-Northeast Weld County CO-
345 PM MDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of central Weld County
through 400 PM MDT...

At 344 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout tornado 7 miles east of Barnesville,
or 20 miles east of Greeley, moving north at 10 mph.

HAZARD...Landspouts possible.

SOURCE...Radar indicated.

IMPACT...Landspout tornadoes can damage mobile homes, roofs,
         vehicles, and trees. Outdoor objects may be tossed about.

Locations impacted include...
Barnesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4039 10422 4036 10445 4053 10454 4059 10427
TIME...MOT...LOC 2144Z 166DEG 9KT 4044 10435

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

DANIELSON

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:21 PM MDTFlash Flood WarningBOUElbert3 hr
Jun 11, 6:55 PM MDTAreal Flood AdvisoryBOULarimer119 min
Jun 11, 7:01 PM MDTSevere Thunderstorm WarningBOUPark29 min
Jun 11, 7:21 PM MDTFlash Flood WarningBOULarimer, Weld3 hr
Jun 11, 7:49 PM MDTFlash Flood WarningBOUWeld3 hr
Jun 11, 8:03 PM MDTAreal Flood WarningBOUDouglas6 hr
Jun 11, 8:42 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln63 min
Jun 11, 9:46 PM MDTSevere Thunderstorm WarningBOULincoln44 min
Jun 11, 10:31 PM MDTAreal Flood WarningBOULarimer, Weld6 hr
Jun 11, 10:52 PM MDTAreal Flood WarningBOUWeld6 hr
Jun 11, 11:03 PM MDTFlash Flood WarningBOUElbert, Lincoln5 hr
Jun 12, 3:24 AM MDTFlood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 11 more21 hr
Jun 12, 7:00 AM MDTSpecial Weather StatementBOUElbert45 min
Jun 12, 7:23 AM MDTAreal Flood AdvisoryBOUElbert2 hr
Jun 12, 8:59 AM MDTRiver Flood AdvisoryBOUWeld9 days
Jun 12, 10:20 AM MDTAreal Flood WarningBOUAdams, Arapahoe, Elbert, Morgan50 hr
Jun 12, 10:28 AM MDTAreal Flood AdvisoryBOUPark2 hr
Jun 12, 10:32 AM MDTSpecial Weather StatementBOUJefferson28 min
Jun 12, 10:51 AM MDTFlash Flood WarningBOUElbert3 hr
Jun 12, 10:55 AM MDTSpecial Weather StatementBOUDouglas35 min
Jun 12, 10:58 AM MDTAreal Flood AdvisoryBOUJefferson3 hr
Jun 12, 11:55 AM MDTFlash Flood WarningBOUGrand3 hr
Jun 12, 12:07 PM MDTFlash Flood WarningBOULarimer3 hr
Jun 12, 12:11 PM MDTSpecial Weather StatementBOUBoulder49 min
Jun 12, 12:45 PM MDTSevere Thunderstorm WarningBOUBoulder30 min
Jun 12, 12:48 PM MDTAreal Flood AdvisoryBOUBoulder, Jefferson, Larimer4 hr
Jun 12, 1:06 PM MDTSpecial Weather StatementBOUElbert24 min
Jun 12, 1:44 PM MDTFlash Flood WarningBOUElbert3 hr
Jun 12, 2:08 PM MDTSpecial Weather StatementBOULincoln37 min
Jun 12, 2:18 PM MDTFlash Flood WarningBOUElbert, Lincoln3 hr
Jun 12, 2:23 PM MDTTornado WarningBOULincoln26 min
Jun 12, 2:53 PM MDTSpecial Weather StatementBOULincoln37 min
Jun 12, 2:55 PM MDTSpecial Weather StatementBOULincoln35 min
Jun 12, 3:09 PM MDTAreal Flood AdvisoryBOULincoln, Washington2 hr
Jun 12, 3:19 PM MDTSpecial Weather StatementBOULincoln26 min
Jun 12, 3:23 PM MDTSpecial Weather StatementBOULincoln37 min
Jun 12, 3:45 PM MDTSpecial Weather StatementBOUWeld15 min
Jun 12, 5:47 PM MDTRiver Flood AdvisoryBOUMorgan, Weld9 days
Jun 12, 5:47 PM MDTRiver Flood AdvisoryBOUMorgan4 days

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.